Jump to content
CrazyBoards.org

Could the wellbutrin be making me numb?


Recommended Posts

Its almost like when I was on the ssri's, I'm totally emotionally void. I don't get upset, excited or any other emotion other than the one where I don't give a fuck. I can't get ahold of my pdoc because I go to a free mental health clinic and I only see him every 2 months, and won't see him until next month. If I have an emergency I'm supposed to go to the hospital. I don't think this qualifies as an emergency.

I'm on a few other meds besides the wellbutrin, like Lamictal, abilify (which I pretty much only take as a prn.) and clonazepam which I only take at night anymore because the wellbutrin has helped with my anxiety.

I'm also having problems with the big O...have any idea which med can I blame for that? I know none of you are doctors but maybe you have some experiences you can share?

I have a bottle of the 150 mg wellbutrin if I want to come off of it. I'm just scared if I come off of it all the positives I've experienced will go out the window. But I can't stay numb like this.

Any suggestions? Would the world end if I toyed with stopping the wellbutrin for a while? I have enough I can start it back up again if I need to.

Link to comment
Share on other sites

Its almost like when I was on the ssri's, I'm totally emotionally void. I don't get upset, excited or any other emotion other than the one where I don't give a fuck.

That's a fairly odd reaction to Wellbutrin, but with your DXs I'd think that that would qualify as something to be thankful for.

Have you had long-term trouble concentrating before going on the WB, or have interruptions gotten easier to manage since?

Those effects usually also show up when Wellbutrin turns out to reduce anxiety.

I'm also having problems with the big O...have any idea which med can I blame for that? I know none of you are doctors but maybe you have some experiences you can share?

That's usually less of a problem with Wellbutrin. I'd wonder if it were the Abilify or the clonazepam interfering a bit, but I've

never taken either one.

I have a bottle of the 150 mg wellbutrin if I want to come off of it. I'm just scared if I come off of it all the positives I've experienced will go out the window. But I can't stay numb like this.

I don't know. With PTSD in the picture it's tempting to suggest now would be a good time to attempt (more?) therapy for that

while you are a bit numb. (Ideas like that are why many people should be glad I'm NOT a doctor.)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...